| Model Number |
HM14C |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
End user reports water sachet sticking in packaging and ripping paper with current 2 mu's.He reports majority of catheters (unknown qty) affected.No photo available.There was no harm reported.This emdr is to address the unknown market units/lot #'s.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Investigation: this complaint has been evaluated.The identified malfunction is associated with a capa.Catheters sticking to packaging - possible design issue.This issue will be monitored through the post market product monitoring review process, sop-000741.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.